Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 38, Number 1

All articles in this issue are freely accessible.

Free inverse semigroups
H. E. Scheiblich.
Proc. Amer. Math. Soc. 38 (1973), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310093
Global dimension of triangular orders over a discrete valuation ring
Vasanti A. Jategaonkar.
Proc. Amer. Math. Soc. 38 (1973), 8-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309988
A property of a class of nonlinear difference equations
F. T. Howard.
Proc. Amer. Math. Soc. 38 (1973), 15-21
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309849
On the structure of semiprime rings
Augusto H. Ortiz.
Proc. Amer. Math. Soc. 38 (1973), 22-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313292
Vector bundles over finite $CW$-complexes are algebraic
Knud Lønsted.
Proc. Amer. Math. Soc. 38 (1973), 27-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317315
Normal subgroups of Fuchsian groups with fixed parabolic class number
Marc Berger.
Proc. Amer. Math. Soc. 38 (1973), 32-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0322163
A note on intersections of valuation ideals
Charles H. Brase.
Proc. Amer. Math. Soc. 38 (1973), 37-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309915
Realizability of representations in cyclotomic fields
Burton Fein.
Proc. Amer. Math. Soc. 38 (1973), 40-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314954
A new simple Lie algebra of characteristic three
Marguerite Frank.
Proc. Amer. Math. Soc. 38 (1973), 43-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314924
Radicals and bimodules
D. M. Foster.
Proc. Amer. Math. Soc. 38 (1973), 47-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330242
On free abelian $l$-groups
Paul Hill.
Proc. Amer. Math. Soc. 38 (1973), 53-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313159
Quasi-unmixed local rings and quasi-subspaces
Peter G. Sawtelle.
Proc. Amer. Math. Soc. 38 (1973), 59-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327755
Some examples from infinite matrix rings
Robert W. Miller and Darrel R. Turnidge.
Proc. Amer. Math. Soc. 38 (1973), 65-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310001
Axiomatic cohomology for Banach modules
I. G. Craw.
Proc. Amer. Math. Soc. 38 (1973), 68-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0318887
Bianalytic functions with exceptional values
P. Krajkiewicz.
Proc. Amer. Math. Soc. 38 (1973), 75-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313519
Oscillatory solutions for a generalized sublinear second order differential equation
J. W. Heidel and I. T. Kiguradze.
Proc. Amer. Math. Soc. 38 (1973), 80-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310339
A hyponormal operator whose spectrum is not a spectral set
Bhushan L. Wadhwa.
Proc. Amer. Math. Soc. 38 (1973), 83-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310690
Duality in $B^{∗} $-algebras
Sheila A. McKilligan.
Proc. Amer. Math. Soc. 38 (1973), 86-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326396
Demicontinuity and hemicontinuity in Fréchet space
Hugo D. Junghenn.
Proc. Amer. Math. Soc. 38 (1973), 89-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310715
Restrictions of Fourier transforms of continuous measures
Benjamin B. Wells.
Proc. Amer. Math. Soc. 38 (1973), 92-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315364
The critical points of a typically-real function
A. W. Goodman.
Proc. Amer. Math. Soc. 38 (1973), 95-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313489
On the estimation of the $L_{2}$-norm of a function over a bounded subset of $R^{n}$
Homer F. Walker.
Proc. Amer. Math. Soc. 38 (1973), 103-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312250
Fixed point theorems in reflexive Banach spaces
R. Kannan.
Proc. Amer. Math. Soc. 38 (1973), 111-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313896
Bergman operators for parabolic equations in two space variables
David Colton.
Proc. Amer. Math. Soc. 38 (1973), 119-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312054
Lower bounds for solutions of hyperbolic inequalities in unbounded regions
Amy C. Murray.
Proc. Amer. Math. Soc. 38 (1973), 127-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312048
On normal derivations
Joel Anderson.
Proc. Amer. Math. Soc. 38 (1973), 135-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312313
General Wiener-Hopf operators and the numerical range of an operator
Victor J. Pellegrini.
Proc. Amer. Math. Soc. 38 (1973), 141-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315493
The norm of a derivation in a $W^{∗} $-algebra
László Zsidó.
Proc. Amer. Math. Soc. 38 (1973), 147-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0326412
Trèves’ identity
P. C. Rosenbloom.
Proc. Amer. Math. Soc. 38 (1973), 151-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312303
On fixed points of nonexpansive mappings in nonconvex sets
W. G. Dotson.
Proc. Amer. Math. Soc. 38 (1973), 155-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313894
The Gauss map in spaces of constant curvature
Joel L. Weiner.
Proc. Amer. Math. Soc. 38 (1973), 157-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310813
A global invariant of conformal mappings in space
James H. White.
Proc. Amer. Math. Soc. 38 (1973), 162-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324603
The Erdős-Rényi new law of large numbers for weighted sums
Stephen A. Book.
Proc. Amer. Math. Soc. 38 (1973), 165-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310946
The homotopy groups of spaces whose cohomology is a $Z_{p}$ truncated polynomial algebra
Albert Shar.
Proc. Amer. Math. Soc. 38 (1973), 172-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310877
Transitive actions on highly connected spaces
Victor Schneider.
Proc. Amer. Math. Soc. 38 (1973), 179-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0321125
Realcompactifications of products of ordered spaces
William G. McArthur.
Proc. Amer. Math. Soc. 38 (1973), 186-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312470
Sets of points of discontinuity
Richard Bolstein.
Proc. Amer. Math. Soc. 38 (1973), 193-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312457
The product of totally nonmeagre spaces
J. M. Aarts and D. J. Lutzer.
Proc. Amer. Math. Soc. 38 (1973), 198-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309056
Imbedding classes and $n$-minimal complexes
Brian R. Ummel.
Proc. Amer. Math. Soc. 38 (1973), 201-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0317336
On weakly flat $1$-spheres
Robert J. Daverman.
Proc. Amer. Math. Soc. 38 (1973), 207-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310894
A study of monotonically normal spaces
Carlos R. Borges.
Proc. Amer. Math. Soc. 38 (1973), 211-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324644
A short proof of the martingale convergence theorem
Charles W. Lamb.
Proc. Amer. Math. Soc. 38 (1973), 215-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324770
Differentiability of the metric projection in finite-dimensional Euclidean space
Edgar Asplund.
Proc. Amer. Math. Soc. 38 (1973), 218-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310150
Corrigendum to: “Cyclic vectors of induced representations” (Proc. Amer. Math. Soc. 31 (1972), 633–634)
A. Hulanicki and T. Pytlik.
Proc. Amer. Math. Soc. 38 (1973), 220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0327976